# SDR AALA201610179012

- Difficulty date: October 15, 2016
- Submitted: October 19, 2016
- Operation: Air carrier
- Aircraft: N837AW
- Make and model: Airbus A319-132
- Aircraft serial: 2595
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Probe
- Part number: 0154JU
- Part serial: PSGCAL4245
- Condition: Faulty
- Location: Zone 400
- Part time: 35,322 hours, 16,005 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING CLIMB ECAM ENG 1 EPR FAULT.  THE FLIGHT CONTINUED TO CLT.  AN EMERGENCY WAS DECLARED INTO CLT AND THE FLIGHT LANDED WITHOUT FURTHER INCIDENT.  PARTIAL WORK ACCOMPLISHED.  REMOVED AND REPLACED IGNITION AND PROBE HEATER RELAY BOX (4100KS) IAW AMM 71-51-49.  OPS CHECK GOOD.  THE AIRCRAFT WAS GROUNDED.
